Posted by: Cracking | 2009-01-26

Cracking and Exhausted

Hi Cybershrink

I am going through a bad time and struggling to cope in that I am on auto-pilot at work for example. I just want to sleep and seem to have no energy. My doc moved me from Cymbalta 30mg to 60mg per day. How long before it kicks in (60mg) I was on 30mg for quite a few months now and Urbanol as required. Is it making me so tired? I have huge family problems (court case), an ill mother who has post-operative complications, a hectic job, my 10 year relationship has just broken up (he lives in the house as we are to broke to break up), so its amicable. I am financially distraught. I think maybe I was over him before it ended (ready to meet someone new, but also not ready). I picture myself with a person that is very loving, kind and that is gainfully employed. Is this just a fantasy or a sign that I moved on? I feel so hemmed in as my mom is coming home hopefully soon, but at the same time I wish I was all alone just to lick my wounds in private. This man and my relationship with him has left me stoney broke and in debt. God, I should kick him into the street but that is just not me. He is not a monster of anything, he was just in an amazing comfort zone and he was not treating me like I want to be treated. I tried to fix our relationship and all he said is I don' t care. Now he says he didn' t want a break-up. I said well you sure as heck led me to believe that. I told him what it would take to fix it, now he is looking for a job like never before, fixed up the house i.e. painted, is communicative etc. I guess it is just because he has nowhere to go. Anyway, let me know about the Cymbalta and any valuable advice. I have to think about my mom right now, she really needs me. My other two brothers don' t care and never give a cent. We have taken them to the maintenance courts.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Your own doctor, having seen and examined you, is best placed to answer your questions, especially those relating to the medicines he prescribed. As you describe your life, it'd be surprising if you were NOT exhausted. Counselling sounds like a good idea for you, for several reasons, including to help you grow strong enough to support your mother while she needs that support.
All antidepressants ten to kick in with the efects ( when they're the right one for you ) after around 3 weeks.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: pepe | 2009-01-26

I' ve been on cymbalta 60mg for the past 3 years and never thought i could feel this good. It was tough for the first few months, VERY TOUGH (the side effects were awful

It kicks in eventually though and you' ll be ok. Just hang in there.....

Reply to pepe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.